Representation of entire functions by series $\sum_{n=1}^\infty d_nf(\lambda_nz)$
Matematičeskie zametki, Tome 27 (1980) no. 3, pp. 361-372
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_3_a4,
author = {B. V. Vinnitskii},
title = {Representation of entire functions by series $\sum_{n=1}^\infty d_nf(\lambda_nz)$},
journal = {Matemati\v{c}eskie zametki},
pages = {361--372},
year = {1980},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_3_a4/}
}
B. V. Vinnitskii. Representation of entire functions by series $\sum_{n=1}^\infty d_nf(\lambda_nz)$. Matematičeskie zametki, Tome 27 (1980) no. 3, pp. 361-372. http://geodesic.mathdoc.fr/item/MZM_1980_27_3_a4/